A general functional inequality and its applications

Authors

  • Ioan A. Rus "Babeş-Bolyai" University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

S.M. Aziz and A.H. Nasr, Asymptotic behaviour and oscillations of second order differential equations with deviating argument, J. Math. Anal. Appl., 197 (1996), 448-458.

V. Lakshmikantham and S. Leela, Differential and Integral Inequalities, Academic Press, New York, 1969.

A.A. Martynyuk, V. Lakshmikantham and S. Leela, Motion Stability: The Method of Integral Inequalities, Kiev, 1989.

J. Norbury and A.M. Stuart, Volttera integral equation and a new Grnonwall inequality, Proc. Royal Soc. Edinburgh, 106 A (1987), 361-373.

B.G. Pachpatte, On a certain inequality arising in the theory of differential equations, J. Math. Analysis and Appl., 182 (1994), 143-157.

B.G. Pachpatte, On some new inequalities related to certain inequalities in the theory of differential equations, J. Math. Anal. Appl., 189 (1995), 128-144.

B.G. Pachpatte, On a new inequality suggested by the study of certain epidemic models, J. Math. Anal. Appl., 195 (1995), 638-644.

P.Y. Pang and R.P. Agarwall, On an integral inequality and its discrete analogue, J. Math. Anal. Appl., 194 (1995), 569-577.

L.C. Piccinini, G. Stampacchia and G. Vidossich, Ordinary Differential Equations in Rⁿ, Springer Verlag, Berlin, 1984.

I.A. Rus, Picard Operators and Applications, Seminar on Fixed Point Theory, Preprint No. 3, 1996.

I.A. Rus, Ecuaţii diferenţiale, ecuaţii integrale şi sisteme dinamice, "Transilvania" Press, Cluj-Napoca, 1996 (in Romanian).

P. Ver Eecke, Applications du calcul differentiel, Presses Universitaires de France, 1985.

Downloads

Published

1997-08-01

How to Cite

Rus, I. A. (1997). A general functional inequality and its applications. Rev. Anal. Numér. Théor. Approx., 26(1), 209–213. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art28

Issue

Section

Articles